期刊名称:Sankhya. Series A, mathematical statistics and probability
印刷版ISSN:0976-836X
电子版ISSN:0976-8378
出版年度:2019
卷号:81
期号:1
页码:214-243
DOI:10.1007/s13171-018-0143-9
出版社:Indian Statistical Institute
摘要:We propose a novel approach to the analysis of covariance operators making use of concentration inequalities. First, non-asymptotic confidence sets are constructed for such operators. Then, subsequent applications including a k sample test for equality of covariance, a functional data classifier, and an expectation-maximization style clustering algorithm are derived and tested on both simulated and phoneme data.
关键词:Functional data analysis ; Manifold data ; Non-asymptotic confidence sets ; Concentration of measure.